MathSciNet Relay Station
MathSciNet bibliographic data
MR1708677 (2000e:35017) 35E99 (35A35 65M06)
Lucht, W.; Strehmel, K.; Eichler-Liebenow, C. Indexes and special discretization methods for linear partial differential algebraic equations. BIT 39 (1999), no. 3, 484–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement